MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 21G*50MM

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 21G*50MM
Model Number 112120
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No anomalies were identified in device master batches 02408013 and 02402032.The needles comply with iso 9626 and iso 7864 and passed chemical tests for acidity/alkalinity, extractable metals, endotoxin, and eo/ech residuals.Validation per iso 10993-1 confirmed biocompatibility, including hemolysis, cytotoxicity, intracutaneous reactivity, sensitization, and acute systemic toxicity.The components (polypropylene, sus304 stainless steel, silicone oil) are chemically stable, with no reported chemical interactions with tc-99m agents such as teceos or hdp technescan.At present, there is no evidence that these materials contribute to pulmonary uptake or imaging artifacts.Sol-millennium will continue monitoring and perform further assessments if a significant pattern emerges.
 
Event or Problem Description
Customer reported that since the end of 2024, all nuclear medicine physicians in the department have noticed the appearance of pulmonary spots on bone scintigraphy scans in certain patients.Initially, 9 cases were reported to curium, the manufacturer of the radiopharmaceutical used for these examinations.A quality defect in the batches of the radiopharmaceutical concerned was ruled out by the manufacturer, who instead suggested a cause related to injection (blood clots).This hypothesis seems unlikely, as we now have 60 patients affected by these pulmonary spots.Blood clots are described in the scientific literature but remain relatively rare (less than 1/1000).We have looked for other possible causes, and it turns out that since early december 2024, we have changed the reference of hypodermic needles used both for the preparation of the radiopharmaceutical and for drawing the doses to be administered.We therefore wonder whether there could be an interaction between the metal of the needles and the radiopharmaceutical during its preparation.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 21G*50MM
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23035216
Report Number3014312726-2025-00192
Device Sequence Number18445804
Product Code FMI
UDI-Device Identifier00818392015751
UDI-Public(01)00818392015751(10)02408013
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112120
Device Lot Number02408013, 02402032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown